# SDR VNAA20241102015

- Difficulty date: September 27, 2024
- Submitted: November 2, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC690151113S
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: ELONGATED HOLE IN SETTLEMENT AREA OF ACCESS PANEL 572CT.  TRAILING EDGE CLOSING RIB WAS REPLACED PER CRJ900 SRM 51-42-22-001-001-A01 AND PER CRJ900 SRM 51-42-21-001-001-A01.
